Generalized cross-validation for bandwidth selection of backfitting estimates in generalized additive models

Kauermann G, Opsomer JD (2004)
JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS 13(1): 66-89.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
This article presents a modified Newton method for minimizing multidimensional bandwidth selection for estimation in generalized additive models. The method is based on the generalized cross-validation criterion applied to backfitting estimates. The approach in particular is applicable to higher dimensional problems and provides a computationally efficient alternative to full grid search in such cases. The implementation of the proposed method requires the estimation of a number of auxiliary quantities, and simple estimators are suggested. Extensions to semiparamatric models and other bandwidth selections are discussed.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS
Band
13
Zeitschriftennummer
1
Seite
66-89
ISSN
eISSN
PUB-ID

Zitieren

Kauermann G, Opsomer JD. Generalized cross-validation for bandwidth selection of backfitting estimates in generalized additive models. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS. 2004;13(1):66-89.
Kauermann, G., & Opsomer, J. D. (2004). Generalized cross-validation for bandwidth selection of backfitting estimates in generalized additive models. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, 13(1), 66-89. doi:10.1198/1061860043056
Kauermann, G., and Opsomer, J. D. (2004). Generalized cross-validation for bandwidth selection of backfitting estimates in generalized additive models. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS 13, 66-89.
Kauermann, G., & Opsomer, J.D., 2004. Generalized cross-validation for bandwidth selection of backfitting estimates in generalized additive models. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, 13(1), p 66-89.
G. Kauermann and J.D. Opsomer, “Generalized cross-validation for bandwidth selection of backfitting estimates in generalized additive models”, JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, vol. 13, 2004, pp. 66-89.
Kauermann, G., Opsomer, J.D.: Generalized cross-validation for bandwidth selection of backfitting estimates in generalized additive models. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS. 13, 66-89 (2004).
Kauermann, Göran, and Opsomer, JD. “Generalized cross-validation for bandwidth selection of backfitting estimates in generalized additive models”. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS 13.1 (2004): 66-89.